# SDR UPS97221899

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON CARGO FLOOR SEAT TRACK BS 1051 RBL 15.5 BOTTOM SIDE OF FLANGE.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR SECTION IAW SRM 53-10-5.
